On zeros of differences of meromorphic functions

Volume 100 / 2011

Yong Liu, HongXun Yi Annales Polonici Mathematici 100 (2011), 167-178 MSC: Primary 30D35; Secondary 39B12. DOI: 10.4064/ap100-2-6

Abstract

Let $f$ be a transcendental meromorphic function and $g(z)=f(z+c_1)+\cdots+f(z+c_k)-kf(z)$ and $g_k(z)=f(z+c_1)\cdots f(z+c_k)-f^k(z)$. A number of results are obtained concerning the exponents of convergence of the zeros of $g(z)$, $g_k(z)$, ${g(z)}//{f(z)},$ and ${g_k(z)}//{f^k(z)}$.

Authors

  • Yong LiuSchool of Mathematics
    Shandong University
    250100 Jinan, Shandong, P.R. China
    e-mail
  • HongXun YiSchool of Mathematics
    Shandong University
    250100 Jinan, Shandong, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image